An uncountable partition contained in the atomless σ-field

Radosław Drabiński

Abstract

n/a
Author Radosław Drabiński (FMPI / IM)
Radosław Drabiński,,
- Institute of Mathematics
Journal seriesColloquium Mathematicum, ISSN 0010-1354 [], (A 15 pkt)
Issue year2011
Vol124
No2
Pages219-223
Keywords in Englishσ-independent, atomless, σ-field, σ-algebra
DOIDOI:10.4064/cm124-2-6
URL http://journals.impan.gov.pl/cgi-bin/cm/pdf?cm124-2-06
Languageen angielski
Score (nominal)10
Publication indicators WoS Impact Factor: 2011 = 0.357 (2) - 2014=0.409 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back